# SDR A6WA201543105

- Difficulty date: October 3, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 28,487 hours, 27,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK IN MANUAL OR AUTO, PACK OVER TEMPS, CREW REPORTED BURNING SMELL.  INSPECTED DUCTING IN AFT EQUIPMENT BAY, NO LEAKS NOTED.  NO BURNING SMELL IN AFT EQUIPMENT BAY OR COCKPIT, REF LP 261965 4 FOR MEL.  R & R THE NR 1 ACM IAW AMM 21-51-10.  LEAK & OPERATIONS CHECK COMPLIED WITH.   REMOVED PLACARD & FROM MEL.
